La thrombopénie induite par héparine : mise au point - Aix-Marseille Université Access content directly
Journal Articles La Revue de Médecine Interne Year : 2022

La thrombopénie induite par héparine : mise au point

Abstract

Heparin-induced thrombocytopenia (HIT) is a serious complication of heparin therapy. It is due to the synthesis of antibodies most often directed against platelet factor 4 (FP4) modified by heparin (H). HIT is manifested by a platelet count fall, associated with a high risk of venous or arterial thrombosis. The diagnosis of HIT is based on the assessment of clinical probability (4Ts score or change in platelet count after cardiac surgery) and the demonstration of heparin-modified anti-FP4 antibodies (FP4/H). If the immunological tests are positive, functional tests should be performed. In case of suspicion of HIT, it is necessary to urgently stop heparin therapy, to perform a doppler ultrasound of the lower limbs, and to prescribe an alternative anticoagulation agent at a curative dose. Currently, danaparoid sodium and argatroban are authorized. The diagnosis and management of HIT remain complex and requires multidisciplinary collaboration. (C) 2021 Societe Nationale Francaise de Medecine Interne (SNFMI).
Fichier principal
Vignette du fichier
S0248866321006433.pdf (644.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03663626 , version 1 (08-01-2024)

Licence

Attribution - NonCommercial

Identifiers

Cite

L. Camoin-Jau, A. Mariotti, P. Suchon, P.-E. Morange. La thrombopénie induite par héparine : mise au point. La Revue de Médecine Interne, 2022, 43 (1), pp.18-25. ⟨10.1016/j.revmed.2021.08.011⟩. ⟨hal-03663626⟩
29 View
5 Download

Altmetric

Share

Gmail Facebook X LinkedIn More